# SDR SIMA1787

- Difficulty date: June 25, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145
- Aircraft serial: 145062
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: PV303211
- Part serial: MX11169
- Condition: Failed
- Location: Nr 1 Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

ORD - FLT 4329 - FLIGHT CREW DECLARED EMERGENCY ANNOUNCING NR 1 HYDRAULIC SYSTEM OVERHEATED INDICATION DURING FLIGHT.  REMOVED AND REPLACED NR 1 HYDRAULIC PUMP.  OPS AND PRESSURE CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
